Biharmonic curves along Riemannian maps
Articles > Article · 2024
Authors: Köprülü Karakaş, Bayram Şahin
Filomat, International, WoS, 2024, vol 38, pp 227-239
DOI: 10.2298/fil2401227k
Summary
In this paper, the transformation of a bi-harmonic curve on the total manifold into a bi-harmonic curve on the base manifold along a Riemannian map between Riemannian manifolds is examined. In this direction, first, necessary and sufficient conditions are obtained for the Riemannian map between two Riemannian manifolds for the curve on the total manifold to be bi-harmonic curve on the base manifold. Afterwards, the case that the total manifold is a complex space form was taken into consideration and the bi-harmonic character of the curve on the base manifold was examined by considering appropriate conditions on the basic notions of the Riemannian map.